Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On certain constants analogous to Fourier's constants


Author: Charles N. Moore
Journal: Bull. Amer. Math. Soc. 14 (1908), 368-373
DOI: https://doi.org/10.1090/S0002-9904-1908-01627-6
This work is cited by: Bull. Amer. Math. Soc., Volume 15, Number 3 (1908), 116--116
MathSciNet review: 1558632
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1908-01627-6

American Mathematical Society